Economics at your fingertips  

Uniqueness of equilibrium in two-player asymmetric Tullock contests with intermediate discriminatory power

Xin Feng and Jingfeng Lu ()

Economics Letters, 2017, vol. 159, issue C, 61-64

Abstract: This paper provides a different approach to establish the uniqueness of equilibrium in Tullock contests between two players with asymmetric valuations, when the discriminatory power r is between 1 and 2. Our result complements that of Ewerhart (2017) in filling up the remaining gap in the literature on the uniqueness of equilibrium in two-player asymmetric Tullock contests.

Keywords: Asymmetric players; Discriminatory power; Tullock contests; Two-player contests; Uniqueness of equilibrium (search for similar items in EconPapers)
JEL-codes: C72 D72 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-08-27
Handle: RePEc:eee:ecolet:v:159:y:2017:i:c:p:61-64